Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetic,hypersensitive,lower back pain,burning urine

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
Hi I am diabetic & hypertensive.recently my serum creatinine has come 1.20 & I am having some pain in lower back( left side). My albumin/creatinine ratio( urine) was just 2.3. My Doctor said no need of worry on kidney side. I am having spam pain on lower back. I also have little bit of bubbly unring. I am bit worried about kindeny dieases.
Posted Sat, 21 Apr 2012 in Diabetes
Answered by Dr. Rajinder Bajoria 1 hour later

Thanks for your query.

Diabetes & hypertension both are chronic diseases, which needs regular monitoring & treatment, constant efforts from patient as well as treating physician to keep them under control.

You have acquired both at an early age i.e.44 years only.

You have not mentioned whether the diabetes & hypertension are controlled or not.

Pain in the lower left back can be due to renal disease or pathology also.

So, the Ultrasound scan of the abdomen & complete kidney function test would help us in ruling out any Renal pathology.

Kidney function can be disturbed in both hypertension & diabetes, but drugs too can provide with high values of renal function.

Serum creatinine and blood urea are the basic indicators of renal functions and a better estimate of kidney function is done by Creatinine Clearance (CrCl) test.

Normal serum creatinine are 0.5 to 1.0 mg/dL for women and 0.7 to 1.2 mg/dL for men. A serum creatinine of 1.2 mg/dL can indicate significant renal disease in an elderly female, but not in healthy man.

In my opinion there is no harm in consulting Urologist. And discussing the matter with the treating physician to change the medicine, as medicines also harms kidney to some extent, as they are excreted through kidney.

Burning urine indicates some infection which is more common in diabetics and might need a course of antibiotics.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.
Above answer was peer-reviewed by
Follow-up: Diabetic,hypersensitive,lower back pain,burning urine 23 hours later
my kindney function test is as follows

creatininie serum - 1.25
urea - 23
BUN - Blodd urea Nitrogen - 10.75

Last two days even after taking AMLOPRES - L twice a day B.P. is going upto 135/90.

I am undergoing utra sound of abdomen after two days.

Do you think that there could be some problem in my Kidney?

If so what are the possible results of ultra sound?

Is it serious?

Answered by Dr. Rajinder Bajoria 6 hours later

Nice to see you again.

The parameters you mentioned did not worry me at this time. I don`t see major renal or kidney problem, in my opinion drugs have caused some kidney functional abnormality which should be temporary and should be back to normal soon.

Once you change the drugs ,kidney function will return to normal.

I have seen many patients with raised Blood urea & serum creatinine on long term medicines ,once medicine is either stopped or changed function return to normal with months in early phase kidney function derangement..

Ultrasound will tell more about structural & anatomical defects in kidney and color Doppler study of renal vessels will tell about blood flow or renal artery strictures.

Hence I don`t see any thing serious at present. You should also do some some exercise or aerobics as they have also been to help in bringing down blood pressure. Although the Blood pressure is not high to cause renal compromise. I am happy that you realized the way you should keep the blood pressure under control, aim to reduce less than 130/80 mmHg.

‘Hope I have answered your query, “Wish you Good Health and trouble free speedy recovery”
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor